# SDR DALA2022042002747

- Difficulty date: April 19, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 52,890 hours, 27,786 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermoswitch
- Part number: 341E030000
- Part serial: 03649
- Condition: Inoperative
- Location: 002
- Part time: 50,138 hours, 24,712 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3139 - ATB - DUE TO LOSS OF THE RIGHT ENG BLEED AND ASSOCIATED PACK. CREW DECISION TO RETURN TO JFK. CORRECTIVE ACTION: REPLACED #2 ENG PRV SOLENOID 10HA2.(8725082)
